Advil Cold, Cough & Flu Nighttime Liqui-Gels

$13.99

Pack Size: 18 liquid gel capsules

Ingredients:
Each capsule contains ibuprofen 200 mg and diphenhydramine 25 mg

For the relief of fever, aches, pains, runny nose, sneezing and throat pain.

Product on Backorder